# SDR USAA060906

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C263208
- Condition: Worn
- Location: Rt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OTBD MID FLAP, METAL WORN ON LOWER SIDE.  BLEND OUT DAMAGE, PANTA PROCESS PERFORMED.  INSTALLED FILLER AND DOUBLER IAW SRM 51-70-10, DEFECT SIZE: 1" BY .5".
